# SDR AU990549

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LEG CRACKED.   CRACK LENGTH 25.4  MM (1 INCH).
